# SDR NOCA06910

- Difficulty date: November 21, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transcowl
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IS IN LGA AND IS ON AOG STATUS DUE TO NR 2 ENGINE T/R TRANSLATING COWL DAMAGE IN LGA IS MX REP AND CURRENTLY AT REST UPON ARRIVAL IN LGA FOUND DAMAGE TO NR 2 OUTBOARD T/R TRANSLATING SLEEVE AT THE 5 O'CLOCK POSITION DAMAGE DIMENSIONS ARE 11 INCHES IN LENGTH X 3.5 INCHES WIDE, SDR REMAINS OPEN.
